# SDR 2005FA0001201

- Difficulty date: August 13, 2005
- Submitted: August 23, 2005
- Operation: General aviation
- Aircraft: N18583
- Make and model: Cessna 150L
- Aircraft serial: 15073961
- Engine: Cont O200*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Rotor Shaft
- Part number: DOFF10300F
- Part serial: C041218
- Condition: Sheared
- Location: Alternator
- Component: Alternator, Ford
- Component part number: DOFF10300F
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR SHAFT SHEARED AT BEARING LOCATION.  DRIVE GEAR, BUSHINGS, RETAINER AND COUPLING ASSEMBLY ROLLED BETWEEN ENGINE ACCESSORY CASE AND DRIVE GEAR.  THE SHAFT HAD BEEN PREVIOUSLY CRACKED OVER 50 PERCENT PRIOR TO FAILURE.  (K)
